- CASE FILE
Chest pain, migraines, heart palpitations, left arm pain, shortness of breath sometimes, dizziness spells
ABOUT THIS CASE FILE
My problems started 5 years ago. It started with abdominal pain mainly on the right side. Multiple doctors but no answers. I started having migraines. I became pregnant 6 months after this started. I started having chest pain and palpitations. I was told it should go away after delivering the baby and the cardiologist released me. I continued to have migraines and facial tingling and chest pain the whole time i was pregnant. I waited for 5 months after delivering before going to new cardiologist. I did a treadmill stress test. Had no symptoms of chest pain during test. Test was normal. I was released once again. I changed neurologists around this time too. My heart rate would stay around 100 and I would feel it skip. I was sent to an electrophysiologist. I wore a monitor for a month. I was told it showed the skipping and tachycardia but that he didn't believe it was life threatening and could come off propranolol and was released. My pcp put me on diltiazem cd and sent me to another cardiologist about 8 months later. I've tried verapamil after the diltiazem. my chest pain seemed better but I'm also on omeprazole due to being told my abdominal pain is because I don't have a gallbladder. July 2018 i started having episodes where my knees on both legs would turn bright red and burn. My legs literally looked sunburnt. It would eventually go away. I was having an episode once or twice a month but by November it was once a week or more. I was sent to a rheumatologist because of the rash and a borderline ana test. The rheumatologist said she had no idea and has never seen anything like it. I kept asking about lupus caused my one of my medications. I had all 4 of my doctors (pcp,cardiologist, neurologist and rheumatologist) say it was not a medicine. I know i shouldn't have but I quit taking my verapamil on November 1st 2018 which was the day before my nuclear stress test. I have not had an episode since November of my legs turning red. The chest pain and palpitations and migraines have continued though. I was put on propranolol this January. My nuclear stress test was good they said. My symptoms seem to get worse when I am on my period but aren't exclusively to just when I'm on my period. I have asked about hormone imbalance but just get dismissed. I am so frustrated.